Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 2:40 PM CDT for Rock County, Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2009, 2:40 PM CDT (19:40 UTC)
- Expired
- Aug 9, 2009, 3:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 2:46 PM CDT | TSTM WND DMG | Evansville, WI | TREES OVER ROADS. RELAYED FROM LAW ENFORCEMENT. |
| Aug 9, 3:05 PM CDT | TSTM WND DMG | Milton, WI | TREES OVER ROADS. RELAYED FROM LAW ENFORCEMENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 10:21 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2218 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 091940
SVRMKX
WIC105-092030-
/O.NEW.KMKX.SV.W.0045.090809T1940Z-090809T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT SUN AUG 9 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 330 PM CDT
* AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHEAST OF FOOTVILLE...OR 8 MILES WEST OF DOWNTOWN JANESVILLE...
AND WAS MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
4 MILES NORTH OF DOWNTOWN JANESVILLE BY 250 PM CDT...
MILTON BY 300 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4258 8936 4277 8936 4285 8898 4284 8877
4270 8877 4268 8877
TIME...MOT...LOC 1940Z 254DEG 30KT 4271 8917
$$
BORGHOFF3 follow-up statements
000
WWUS53 KMKX 091954
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT SUN AUG 9 2009
WIC105-092030-
/O.CON.KMKX.SV.W.0045.000000T0000Z-090809T2030Z/
ROCK WI-
254 PM CDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN ROCK COUNTY...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DOWNTOWN JANESVILLE...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILTON BY 300 PM CDT...
JOHNSTOWN CENTER BY 310 PM CDT...
THE BEST WINDS WILL REACH I-90 BETWEEN JANESVILLE AND MILTON NEAR
300 PM CDT...MOTORISTS SHOULD USE CAUTION...AND PREPARE FOR DAMAGING
WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4258 8936 4277 8936 4285 8898 4284 8877
4270 8877 4268 8877
TIME...MOT...LOC 1950Z 254DEG 30KT 4273 8906
$$
FRANKS000
WWUS53 KMKX 092014
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN AUG 9 2009
WIC105-092030-
/O.CON.KMKX.SV.W.0045.000000T0000Z-090809T2030Z/
ROCK WI-
314 PM CDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN ROCK COUNTY...
AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTHWEST OF JOHNSTOWN CENTER...OR NEAR WHITEWATER...MOVING
EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4282 8910 4285 8899 4284 8877 4268 8877
4263 8906
TIME...MOT...LOC 2013Z 254DEG 30KT 4278 8881
$$
FRANKS000
WWUS53 KMKX 092028
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT SUN AUG 9 2009
WIC105-092038-
/O.EXP.KMKX.SV.W.0045.000000T0000Z-090809T2030Z/
ROCK WI-
328 PM CDT SUN AUG 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK COUNTY
EXPIRES AT 330 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.
LAT...LON 4282 8910 4285 8899 4284 8877 4268 8877
4263 8906
TIME...MOT...LOC 2028Z 254DEG 30KT 4281 8865
$$
FRANKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:18 PM CDT, 22 minutes earlier.
Area forecast discussion, Aug 9, 2:18 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 PM CDT SUN AUG 9 2009 AN ACTIVE LATE AFTERNOON AND EVENING FOR SURE. SFC LOW MOVING ACROSS NORTHEAST WI WITH TRAILING COLD FRONT INTO SW WI AND IA. BNDRY IS GETTING A SURGE SOUTH FROM CONVECTION THAT MOVED OUT OF IOWA AND IS ROLLING ACROSS SRN WI. H8 BNDRY REMAINS FARTHER BACK TO THE NORTH AND WEST. ONCE THIS INITIAL CONVECTION ROLLS THROUGH WE SHOULD ENTER INTO AN EXTENDED PERIOD OF EPISODIC ELEVATED CONVECTION ROLLING ACROSS THE CWA TONIGHT. THE RIGHT REAR QUAD OF THE UPPER JET IS IMPRESSIVE AND PUTS THE CROSS HAIRS OF UPPER DIVERGENCE ACROSS OUR CWA. WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS SHOWS A SUBSTANTIAL MOISTURE FEED/CHANNEL ACROSS THE AREA. THE H8 LLJ ISN/T VERY STRONG...BUT DOES SUGGEST CONTINUED WAA. THIS SHOULD PERSIST WELL INTO TONIGHT. PRECIPITABLE WATER VALUES ABOUT 1.8-2.0 INCHES. SEVERE THREAT SHOULD DIMINISH AS THIS FIRST ROUND COMES THROUGH...THEN SHIFT INTO A MORE ISOLATED SEVERE REGIME...WITH HEAVY RAINFALL. GIVEN SATURATED CONDITIONS FROM HEAVY RAIN YESTERDAY...BELIEVE WE RUN THE RISK OF SOME FLASH FLOODING THIS TIME. IN FACT...THE FIRST STORM HAS PRODUCED SOME FLASH FLOODING IN LAFAYETTE COUNTY. IT ISN/T GOING TO TAKE MUCH. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE SRN HALF OF THE CWA. BY MONDAY...THE FRONT SHIFTS SOUTH AND DRIER AIR BEGINS TO WORK IN. THINGS SHOULD BEGIN TO SHUT DOWN WITH DRY WEATHER EXPECTED BY MONDAY NIGHT. THEN AN EXTENDED PERIOD OF DRY WEATHER SHOULD LAST THROUGH NEXT SUNDAY WITH TEMPERATURES REMAINING SEASONABLY MILD. GREAT STRETCH COMING UP. && .AVIATION...MAIN CONCERN INTO TOMORROW MORNING WILL BE CONVECTION. LOW PRESSURE MOVING ALONG SLOW MOVING BOUNDARY WILL KEEP TSTORM CHANCES GOING RIGHT INTO TOMORROW. TIMING OF THESE TRICKY...BUT PLENTY OF STORMS BACK INTO IOWA TO KEEP THINGS ACTIVE INTO THE NIGHT. SOME MVFR CEILINGS/IFR VSBYS IN THE HEAVIER RAIN POCKETS. .MARINE...GRADIENT BEGINNING TO SLACKEN AS WE GET CLOSER TO THE TROUGH AXIS. EXPECT SW WINDS TO THUS WEAKEN AND ALLOW FOR THE SMALL CRAFT TO EXPIRE NATURALLY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ062>072. LM...SMALL CRAFT ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR LMZ644>646. && SHORT/LONG TERM...DAVIS AVIATION/MARINE...COLLAR
Hazardous weather outlook, Aug 9, 10:55 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1055 AM CDT SUN AUG 9 2009 WIZ046-047-051-052-056>060-062>072-101100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1055 AM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON...FROM NOON UNTIL 7 PM. THIS INCLUDES THE MADISON...JANESVILLE...MILWAUKEE...RACINE...AND KENOSHA AREAS. HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN UNTIL 6 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LATE TODAY INTO TONIGHT. A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH THROUGH WISCONSIN TODAY AND TONIGHT. THE MAIN THREATS WITH ANY OF THE STORMS APPEAR TO BE DAMAGING WINDS AND HEAVY DOWNPOURS. ONE CLUSTER OF SEVERE STORMS WILL SHIFT EAST FROM IOWA AND ROLL ACROSS SOUTHERN WISCONSIN BETWEEN 1 PM AND 5 PM...WHILE MORE ORGANIZED STORMS WILL BE POSSIBLE AGAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND PERHAPS TONIGHT. LMZ643>646-101100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1055 AM CDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR AREAS FOR PORT WASHINGTON TO WINTHROP HARBOR UNTIL 3 PM FOR GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS SOUTH OF PORT WASHINGTON UNTIL 6 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREAT APPEARS TO BE HIGH WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE WEATHER IS NOT EXPECTED. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 9, 11:03 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 AM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM TSTM WND DMG NEW BERLIN 42.97N 88.13W
08/08/2009 WAUKESHA WI TRAINED SPOTTER
DELAYED REPORT. TREE 8 INCHES IN DIAMETER BLOWN DOWN INTO
WOODLAND CT RD. WIND ESTIMATED 50MPH.
&&
ZABELSpecial weather statement, Aug 9, 12:35 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1235 PM CDT SUN AUG 9 2009 WIZ067-091800- LAFAYETTE- 1235 PM CDT SUN AUG 9 2009 ...SEVERE THUNDERSTORM LIKELY TO AFFECT LAFAYETTE COUNTY... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 68 MILES WEST OF DARLINGTON...MOVING EAST AT 45 MPH. THE STORM WILL REACH WESTERN LAFAYETTE COUNTY AROUND 125 PM. THIS STORM HAS HAD A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO A BIG HAZRAD WITH THIS STORM. A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED IN THE NEXT 30 MINUTES IF THIS STORM CONTINUES TRACKING TOWARD LAFAYETTE COUNTY. BORGHOFF
Special weather statement, Aug 9, 1:51 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 151 PM CDT SUN AUG 9 2009 WIZ068-091915- GREEN- 151 PM CDT SUN AUG 9 2009 ...STRONG TO SEVERE THUNDERSTORM MOVING TOWARD GREEN COUNTY... AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM 22 MILES WEST OF MONROE...MOVING EAST AT 50 MPH. DAMAGING WINDS...LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONROE AND MONROE AIRPORT BY 215 PM CDT... THIS STORM HAS BEEN ON A WEAKENING TREND...BUT IF IT RESTRENGTHENS AGAIN...A NEW SEVERE THUNDERSTORM WARNING WILL NEED TO BE EXTENDED INTO GREEN COUNTY. BORGHOFF
Local storm report, Aug 9, 2:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST SHULLSBURG 42.57N 90.23W
08/09/2009 E50 MPH LAFAYETTE WI FIRE DEPT/RESCUE
SHULLSBURG FD REPORT. ALSO COUPLE ROADS WITH WATER OVER
THEM SOUTH OF SHULLSBURG.
&&
ZABELLocal storm report, Aug 9, 2:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD 3 E NEW DIGGINGS 42.54N 90.28W
08/09/2009 LAFAYETTE WI TRAINED SPOTTER
FARM FIELDS AND COUNTY ROAD W FLOODED WITH WATER FLOWING
OVER IN MANY PLACES. WATER OVER ROAD ABOUT 1.5 FT DEEP.
&&
ZABELLocal storm report, Aug 9, 2:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT SUN AUG 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD MONROE 42.60N 89.64W
08/09/2009 GREEN WI NWS EMPLOYEE
FLASH FLOODING OF ROADS IN MONROE.
&&
ZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:10 AM CDT | Marine Dense Fog Advisory | MKX | 5 hr | |
| Aug 9, 9:41 AM CDT | Small Craft Advisory | MKX | 9 hr | |
| Aug 9, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 95 min |
| Aug 9, 1:57 PM CDT | Flash Flood Warning | MKX | Green, Lafayette | 3 hr |
| Aug 9, 2:25 PM CDT | Flash Flood Warning | MKX | Rock | 3 hr |
| Aug 9, 2:30 PM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 11 hr |
| Aug 9, 3:01 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 59 min |
| Aug 9, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 44 min |
| Aug 9, 3:23 PM CDT | Special Marine Warning | MKX | 97 min | |
| Aug 9, 3:30 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Aug 9, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 50 min |
| Aug 9, 3:48 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 57 min |
| Aug 9, 4:16 PM CDT | Special Marine Warning | MKX | 59 min | |
| Aug 9, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 54 min |
| Aug 9, 4:22 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Racine, Walworth, Waukesha | 105 min |
| Aug 9, 4:47 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 58 min |
| Aug 9, 4:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| Aug 9, 5:01 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Waukesha | 59 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.